MAUDE Adverse Event Report: STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965055S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 6 months, the nail was removed since it broke off at the cephalic screw part.9/9/2025 - upon product return additional devices were received including one broken locking screw.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Although initially only a broken nail was reported and confirmed, physical examination revealed that one of the two locking screws was also broken.It was determined that the locking screw with lot code k158b17 was broken approximately in the center of the shaft.Broken surface presents feature of a fatigue fracture.The intended use of a locking screw is not to take over the intended use of the temporary nail implant in the event of a nail fracture.According to the signs of damage verified the biomechanical stresses on the whole construct increased and thus, broken locking screw was resulting.For further details and full context please refer to main investigation under complaint (b)(4).A review of the device history for the broken locking screw lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.According to available information a deficiency of the locking screw was not verified.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
It was reported that after 6 month, the nail was removed since it broke off at the cephalic screw part.9/9/2025 - upon product return additional devices were received including one broken locking screw.

Brand Name
T2 - LOCKING SCREW, FULLY THREADED D5X55 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23219780
Report Number0008031020-2025-01665
Device Sequence Number9774803
Product Code HSB
UDI-Device Identifier04546540202529
UDI-Public(01)04546540202529(17)280531(10)K158B17
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18965055S
Device Lot NumberK158B17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown